# SDR CALA2025090208378

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 93,813 hours, 19,634 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 32143343
- Part serial: P276
- Condition: Faulted
- Location: Zone 100
- Part time: 785,482 hours, 716,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CTR HYD DEMAND PUMP   ILL INFLT DEBRIEFED FLT CREW NOTED THAT C AIR DEMAND PUMP CAME ON DURNING TAKEOFF IN AUTO POSTION, ALSO PRESS LIGHT REMAINED ON IN THE ON POSITION. WAS ABLE TO DUPLICATE ON THE GROUND CONFIRMED ADP DOES NOT OPERATE IN ON/AUTO. PER AMM 29-11-69 OVSP CARD M1057 IN P50, NO HELP REPLACED ORIGINAL. VERIFIED GOOD 28VDC AT PIN 13 AT D488 WITH SWITCH ON AND ALSO GOOD POWER TO V129 D352 PIN 1. SUSPECT PRESS REG/SHUTOFF VLV. REMOVED  PRESSURE REGULATING AND SHUTOFF VALVE IRW AMM 29-11-30. REQUIRES INSTALLATION.  INSTALLED PRESSURE REGULATING AND SHUTOFF VALVE IAW AMM 29-11-30-404-012. NO LEAKS NOTED AT THIS TIME.
